×

Found 117 Documents (Results 1–100)

100
MathJax

Stochastic BEM formulation for 3D thermal problems in heterogeneous media. (English) Zbl 0861.65096

Brebbia, C. A. (ed.) et al., Boundary elements XVIII. Proceedings of the 18th international conference on boundary elements, BEM 18 and the 3rd international workshop on fluid mechanics, Braga, Portugal, September 24–26, 1996. Southampton: Computational Mechanics Publications. 55-64 (1996).
MSC:  65N38 80A20 35R60 35J25
PDF BibTeX XML Cite

Singularities arising in the linearized magnetohydrodynamics equations. (English) Zbl 0866.76099

Ladde, G. S. (ed.) et al., Dynamic systems and applications. Vol. 2. Proceedings of the 2nd international conference, Morehouse College, Atlanta, GA, USA, May 24–27, 1995. Atlanta, GA: Dynamic Publishers. 429-434 (1996).
MSC:  76W05 35Q35
PDF BibTeX XML Cite

Junctions of singularly degenerating domains with different limit dimensions. (English. Russian original) Zbl 0862.35027

J. Math. Sci., New York 80, No. 5, 1989-2034 (1996); translation from Tr. Semin. Im. I. G. Petrovskogo 18, 3-78 (1995).
Reviewer: O.Titow (Berlin)
PDF BibTeX XML Cite
Full Text: DOI

Periodic solutions for a second order semilinear Volterra equation. (English) Zbl 0856.45017

Kartsatos, Athanassios G. (ed.), Theory and applications of nonlinear operators of accretive and monotone type. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 178, 1-14 (1996).
Reviewer: O.Staffans (Åbo)
PDF BibTeX XML Cite

Numerical solutions for partial differential equations. Problem solving using \(Mathematica\). Incl. 1 disc. (English) Zbl 0861.65069

Boca Raton, FL: CRC Press. 347 p. (1996).
PDF BibTeX XML Cite

Periodic solutions of second ordinary differential equations with a discontinuous nonlinearity. (English) Zbl 0847.34040

Benkirane, A. (ed.) et al., Nonlinear partial differential equations. Based on the international conference on nonlinear analysis, Fés, Morocco, May 9-14, 1994. Harlow: Longman. Pitman Res. Notes Math. Ser. 343, 54-60 (1996).
Reviewer: M.Bartušek (Brno)
MSC:  34C25 34B15
PDF BibTeX XML Cite

Wellposedness of second-order nonlinear abstract differential equations with multivalued boundary conditions: Applications to von Kármán systems. (English) Zbl 0857.35088

Lakshmikantham, V. (ed.), World congress of nonlinear analysis ’92. Proceedings of the first world congress, Tampa, FL, USA, August 19-26, 1992. 4 volumes. Berlin: de Gruyter. 2347-2370 (1996).
MSC:  35L70 35R70 34G20
PDF BibTeX XML Cite

Topological and variational approaches for nonlinear oscillation: An extension of a Bhatia result. (English) Zbl 0846.34027

Lakshmikantham, V. (ed.), World congress of nonlinear analysts ’92. Proceedings of the first world congress, Tampa, FL, USA, August 19-26, 1992. 4 volumes. Berlin: de Gruyter. 1505-1514 (1996).
MSC:  34C10 34C15 34C29
PDF BibTeX XML Cite

Modelling and control of thin/shallow shells. (English) Zbl 0844.73055

Casas, Eduardo (ed.), Control of partial differential equations and applications. Proceedings of the IFIP TC7/WG-7.2 international conference, Laredo, Spain, 1994. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 174, 51-62 (1996).
MSC:  74M05 74K15 74P99
PDF BibTeX XML Cite

Conservative finite-difference methods on general grids. Ed. by Stanly Steinberg. Incl. 1 disk. (English) Zbl 0844.65067

Boca Raton, FL: CRC Press (ISBN 978-0-8493-7375-6/print; 978-0-367-44874-5/pbk; 978-1-315-14020-9/ebook). 359 p. (1996).
PDF BibTeX XML Cite
Full Text: DOI

On comparison theorems in nonlinear evolution equation. (English) Zbl 0843.60056

Deng, Zhongqi (ed.) et al., Differential equations and control theory. Proceedings of the international conference, Wuhan, People’s Republic of China, 1994. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 176, 471-475 (1996).
MSC:  60H15 47H40
PDF BibTeX XML Cite

Periodic boundary value problem for second order functional differential equations. (English) Zbl 0851.34068

Deng, Zhongqi (ed.) et al., Differential equations and control theory. Proceedings of the international conference, Wuhan, People’s Republic of China, 1994. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 176, 231-236 (1996).
Reviewer: J.Wu (North York)
MSC:  34K10 34C25
PDF BibTeX XML Cite

On second order linear differential systems. (English) Zbl 0844.34027

Deng, Zhongqi (ed.) et al., Differential equations and control theory. Proceedings of the international conference, Wuhan, People’s Republic of China, 1994. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 176, 21-33 (1996).
Reviewer: S.Mazanik (Minsk)
MSC:  34C10 34A30
PDF BibTeX XML Cite

Solution of the Cauchy problem for the Boiti-Leon-Pempinelli equation. (English. Russian original) Zbl 0941.35091

Theor. Math. Phys. 109, No. 2, 1369-1378 (1996); translation from Teor. Mat. Fiz. 109, No. 2, 163-174 (1996).
MSC:  35Q53 37K15 35L70
PDF BibTeX XML Cite
Full Text: DOI

Inclusion of solutions of initial value problems for quasilinear hyperbolic equations. (English) Zbl 0900.65282

Alefeld, Götz (ed.) et al., Numerical methods and error bounds. Proceedings of the IMACS-GAMM international symposium, Oldenburg, Germany, July 9–12, 1995. Berlin: Akademie Verlag. Math. Res. 89, 132-137 (1996).
MSC:  65M25 65M15 35L70
PDF BibTeX XML Cite

A low-degree approximation for layer solution of singularly perturbed problems. (English) Zbl 0900.65251

Alefeld, Götz (ed.) et al., Numerical methods and error bounds. Proceedings of the IMACS-GAMM international symposium, Oldenburg, Germany, July 9–12, 1995. Berlin: Akademie Verlag. Math. Res. 89, 9-15 (1996).
MSC:  65L10 34B05 34E15
PDF BibTeX XML Cite

A study of difference schemes with the first derivative approximated by a central difference ratio. (English. Russian original) Zbl 0911.65068

Comput. Math. Math. Phys. 36, No. 8, 1065-1078 (1996); translation from Zh. Vychisl. Mat. Mat. Fiz. 36, No. 8, 101-117 (1996).
PDF BibTeX XML Cite

Oscillation of solutions of nonlinear neutral differential equations of second order. (English) Zbl 0911.34068

Marušiak, Pavol (ed.), Summer school ’96. Proceedings of the conference on ordinary differential equations, Poprad, Slovak Republic, July 1–4, 1996. Žilina: Univ. of Transport and Communications, Faculty of Mechanical Engineering, Dept. of Applied Mathematics, 57-62 (1996).
MSC:  34K40 34C10
PDF BibTeX XML Cite

The complete classification of typical second-order linear partial-differential equations on the plane. (English. Russian original) Zbl 0909.35006

Dokl. Math. 54, No. 2, 669-672 (1996); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 350, No. 2, 151-154 (1996).
MSC:  35A30 35M10 37G05
PDF BibTeX XML Cite

Positive solutions of quasilinear second-order differential equations with singular nonlinearities. (English. Russian original) Zbl 0885.34008

Differ. Equations 32, No. 12, 1630-1637 (1996); translation from Differ. Uravn. 32, No. 12, 1623-1629 (1996).
MSC:  34A34 34C11
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software